# SDR CA090713001

- Difficulty date: July 8, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 310805501
- Condition: Failed
- Location: Engine
- Part time: 6,737 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ETR PW100 0500 INTERTURBINE AIR SEAL FAILURE.
